# SDR HNAA2024102401024

- Difficulty date: October 25, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,229 hours, 41,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 1'000FT BURNING SMELL IN CABIN AND FLT DECK DISSIPATED APROX. 7 MINUTES LATER FACT  25OCT24  09:07  FLO RAN BOTH PACKS ON APU SEVERAL MINTUES. NO BURNING SMELL NOTED. RAN BOTH ENGINES TO HIGHPOWER WITH CREW. BOTH BLEEDS AND PACKS ON NO DEFECTS NOTED AT THIS TIME.  A/C OK FOR SERVICE.
